AMS eContent Search Results
Matches for: msc=(05E45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Jürgen Herzog, Ayesha Asloob Qureshi and Akihiro Shikama. On the relations of isotonian algebras. Proc. Amer. Math. Soc. 145 (2017) 4119-4126.
Abstract, references, and article information   
View Article: PDF

[2] Emanuele Delucchi and Michael J. Falk. An equivariant discrete model for complexified arrangement complements. Proc. Amer. Math. Soc. 145 (2017) 955-970.
Abstract, references, and article information   
View Article: PDF

[3] Laura Escobar and Karola Mészáros. Toric matrix Schubert varieties and their polytopes. Proc. Amer. Math. Soc. 144 (2016) 5081-5096.
Abstract, references, and article information
View Article: PDF

[4] Karim A. Adiprasito, Eran Nevo and Jose A. Samper. Higher chordality: From graphs to complexes. Proc. Amer. Math. Soc. 144 (2016) 3317-3329.
Abstract, references, and article information   
View Article: PDF

[5] Anders Björner and Kathrin Vorwerk. On the connectivity of manifold graphs. Proc. Amer. Math. Soc. 143 (2015) 4123-4132.
Abstract, references, and article information   
View Article: PDF

[6] Adrián Pastine and Fabrizio Zanello. Two unfortunate properties of pure $f$-vectors. Proc. Amer. Math. Soc. 143 (2015) 955-964.
Abstract, references, and article information   
View Article: PDF

[7] Hailong Dao and Jay Schweig. Bounding the projective dimension of a squarefree monomial ideal via domination in clutters. Proc. Amer. Math. Soc. 143 (2015) 555-565.
Abstract, references, and article information   
View Article: PDF

[8] Nicolai Hähnle, Steven Klee and Vincent Pilaud. Obstructions to weak decomposability for simplicial polytopes. Proc. Amer. Math. Soc. 142 (2014) 3249-3257.
Abstract, references, and article information   
View Article: PDF

[9] Satoshi Murai and Eran Nevo. The flag $f$-vectors of Gorenstein* order complexes of dimension $3$. Proc. Amer. Math. Soc. 142 (2014) 1527-1538.
Abstract, references, and article information   
View Article: PDF

[10] Benjamin Braun and Matthew Zeckner. Deformation retracts of neighborhood complexes of stable Kneser graphs. Proc. Amer. Math. Soc. 142 (2014) 413-427.
Abstract, references, and article information   
View Article: PDF

[11] Yi-Huang Shen. When will the Stanley depth increase?. Proc. Amer. Math. Soc. 141 (2013) 2265-2274.
Abstract, references, and article information   
View Article: PDF

[12] Lukas Katthän. On homology spheres with few minimal non-faces. Proc. Amer. Math. Soc. 140 (2012) 2489-2500.
Abstract, references, and article information   
View Article: PDF

[13] Matteo Varbaro. Symbolic powers and matroids. Proc. Amer. Math. Soc. 139 (2011) 2357-2366. MR 2784800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] David Cook II. The structure of the Boij-Söderberg posets. Proc. Amer. Math. Soc. 139 (2011) 2009-2015. MR 2775378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Martin Tancer. Non-representability of finite projective planes by convex sets. Proc. Amer. Math. Soc. 138 (2010) 3285-3291. MR 2653958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1